CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2019, 卷号: 149, 期号: 4, 页码: 979-994
Authors:  Cao, Daomin;  Dai, Wei
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
bi-harmonic  nonnegative solutions  Liouville type theorems  radial symmetry  Hartree type nonlinearity  methods of moving planes  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems  
Proof of the Henon-Lane-Emden conjecture in R-3 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 1, 页码: 202-226
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2019/01/11
Henon-Lane-Emden conjecture  Nonlinear elliptic weighted system  Liouville-type theorems  
Gradient estimates and Liouville theorems for nonlinear parabolic equations on noncompact Riemannian manifolds 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 15, 页码: 5141-5146
Authors:  Zhu, Xiaobao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Gradient estimates  Nonlinear parabolic equations  Liouville theorems  
HAMILTON'S GRADIENT ESTIMATES AND LIOUVILLE THEOREMS FOR FAST DIFFUSION EQUATIONS ON NONCOMPACT RIEMANNIAN MANIFOLDS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2011, 卷号: 139, 期号: 5, 页码: 1637-1644
Authors:  Zhu, Xiaobao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Gradient estimate  fast diffusion equation  Lionville theorem  
A WELL-BALANCED SYMPLECTICITY-PRESERVING GAS-KINETIC SCHEME FOR HYDRODYNAMIC EQUATIONS UNDER GRAVITATIONAL FIELD 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2011, 卷号: 33, 期号: 5, 页码: 2356-2381
Authors:  Luo, Jun;  Xu, Kun;  Liu, Na
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
gas-kinetic scheme  hydrodynamic equations  gravitational potential  symplecticity preserving  well-balanced scheme  
Liouville theorems for self-similar solutions of heat flows 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2009, 卷号: 11, 期号: 1, 页码: 207-221
Authors:  Li, Jiayu;  Wang, Meng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Harmonic sphere  self-similar solution  quasi-harmonic sphere  heat flow  
NONLINEAR LIOUVILLE THEOREMS AND A PRIORI ESTIMATES FOR INDEFINITE SUPERLINEAR ELLIPTIC EQUATIONS 期刊论文
ADVANCES IN DIFFERENTIAL EQUATIONS, 2005, 卷号: 10, 期号: 8, 页码: 841-860
Authors:  Du, Yihong;  Li, Shujie
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30